Ultragrip, Mugi Laboratories

The drug brand named Ultragrip contains generic salt - Acetaminophen and is manufactured by Mugi Laboratories.Ultragrip is mainly associated with symptoms and indications - The International Classification of Diseases (ICD) - N02BE51 - Paracetamol, combinations excluding psycholeptics.

Generic Salts


Acetaminophen
Dextromethorphan Hydrobromide
Phenylpropanolamine Maleate

Available types of drugs

Syrup; Oral; Acetaminophen 250 mg; Dextromethorphan Hydrobromide 7.5 mg; Phenylpropanolamine Maleate 1 mg / 5 ml

Medical categories

Human Drug
Cough and cold preparations
Usage - Diseases
N02BE51 - Paracetamol, combinations excluding psycholeptics
Manufacturers
Mugi Laboratories

More Drugs

  • Ultraflore, GlaxoSmithKline

    The drug brand named Ultraflore contains generic salt - Orotic Acid and is manufactured by GlaxoSmithKline.Ultraflore is mainly associated with symptoms and indications - The International Classification of Diseases (ICD) - ATC.

  • Ultra, Fluid Body Milk Sun Protection SPF 15, Biotherm

    The drug brand named Ultra - Fluid Body Milk Sun Protection SPF 15 contains generic salt - Avobenzone and is manufactured by Biotherm.Ultra - Fluid Body Milk Sun Protection SPF 15 is mainly associated with symptoms and indications -...

  • Ultra, Fluid Sun Protection SPF 30, Vichy

    The drug brand named Ultra - Fluid Sun Protection SPF 30 contains generic salt - Avobenzone and is manufactured by Vichy.Ultra - Fluid Sun Protection SPF 30 is mainly associated with symptoms and indications - The International Class...

  • Ultragesic Ultra, Medic + Aid Distributors

    The drug brand named Ultragesic Ultra contains generic salt - Acetaminophen and is manufactured by Medic + Aid Distributors.Ultragesic Ultra is mainly associated with symptoms and indications - The International Classification of Dis...

  • Ultragin, Wyeth

    The drug brand named Ultragin contains generic salt - Acetaminophen and is manufactured by Wyeth.Ultragin is mainly associated with symptoms and indications - The International Classification of Diseases (ICD) - N02BE01 - Paracetamol...

  • Ultragris, Pliva

    The drug brand named Ultragris contains generic salt - Griseofulvin ultramicrocrystalline and is manufactured by Pliva.Ultragris is mainly associated with symptoms and indications - The International Classification of Diseases (ICD)...

  • Ultrakool Burn Spray, Wallace, Cameron and Company

    The drug brand named Ultrakool Burn Spray contains generic salt - Dichlorodifluoromethane and is manufactured by Wallace, Cameron and Company.Ultrakool Burn Spray is mainly associated with symptoms and indications - The International...

  • Ultralan M, Bayer Schering Pharma

    The drug brand named Ultralan M contains generic salt - Fluocortolone and is manufactured by Bayer Schering Pharma.Ultralan M is mainly associated with symptoms and indications - The International Classification of Diseases (ICD) - C...

  • Ultralan, Bayer Schering Pharma

    The drug brand named Ultralan contains generic salt - Fluocinonide Trimethylacetate and is manufactured by Bayer Schering Pharma.Ultralan is mainly associated with symptoms and indications - The International Classification of Diseas...

  • Ultralanum, Bayer Schering Pharma

    The drug brand named Ultralanum contains generic salt - Fluocortolone and is manufactured by Bayer Schering Pharma.Ultralanum is mainly associated with symptoms and indications - The International Classification of Diseases (ICD) - C...

  • Ultrale MC, Novo Nordisk

    The drug brand named Ultrale MC contains generic salt - Insulin Zinc Suspension Bovine crystalline and is manufactured by Novo Nordisk.Ultrale MC is mainly associated with symptoms and indications - The International Classification o...

  • Ultralente Purified, Novo Nordisk

    The drug brand named Ultralente Purified contains generic salt - Insulin Zinc Suspension Extended Beef and is manufactured by Novo Nordisk.Ultralente Purified is mainly associated with symptoms and indications - The International Cla...

  • Ultra, Levura, Saccharomyces Boulardii, Myers Squibb

    The drug brand named Ultra - Levura contains generic salt - Saccharomyces Boulardii and is manufactured by Bristol - Myers Squibb.Ultra - Levura is mainly associated with symptoms and indications - The International Classification of...

  • Ultra, Lift Anti, Wrinkle Firming Moisture Cream SPF 15, Garnier

    The drug brand named Ultra - Lift Anti - Wrinkle Firming Moisture Cream SPF 15 contains generic salt - Ensulizole and is manufactured by Garnier.Ultra - Lift Anti - Wrinkle Firming Moisture Cream SPF 15 is mainly associated with symp...

  • Ultraliv, Jenburkt Pharmaceuticals

    The drug brand named Ultraliv contains generic salt - Unidentified active ingredients and is manufactured by Jenburkt Pharmaceuticals.Ultraliv is mainly associated with symptoms and indications - The International Classification of D...